MathSciNet Relay Station
MathSciNet bibliographic data
MR1853905 (2002f:47103) 47H10 (47H04)
Sadiq Basha, S.; Veeramani, P.; Pai, D. V. Best proximity pair theorems. Indian J. Pure Appl. Math. 32 (2001), no. 8, 1237–1246.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement